# SDR CALA2024111501159

- Difficulty date: November 14, 2024
- Submitted: November 15, 2024
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 86,930 hours, 17,629 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Totalizer
- Condition: Malfunctioned
- Location: Fuel Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: D

## Discrepancy

RIGHT FUEL QTY AND FUEL TOTALIZER BLANK PERFORMED FQIS OPERATIONAL TEST PER AMM 28-41-00-715-001-002 . FQIS SELF TEST PASSED . R/H FUEL QTY AND FUEL TOTALLIZER BACK TO NORMAL CONFIGURATION .
